Autors: Naydenova, I. T.
Title: THE HOMOTOPY PERTURBED METHOD FOR VOLTERRA FUZZY INTEGRAL EQUATIONS
Keywords: two-dimensional Volterra fuzzy integral equation, homotopy perturbation method,

Abstract: In this paper, we present an efficient numerical algorithm for solution of the two-dimensional Volterra fuzzy integral equation (2D-VFFIE) based on He′s homotopy perturbation method (HPM). The HPM is used for determining the approximated solution of the investigated equation. We convert 2D-VFIE to a system of Volterra integral equation in crisp case. Hence, we obtain an approximate solutions of this system and consequently obtain an approximation for the fuzzy solution of the Volterra fuzzy integral equation. We proof the convergence of the proposed method and error estimation between the exact and the approximate solution.

References

    Issue

    International Journal of Differential Equations and Applications, vol. 20, pp. 133-145, 2021, Bulgaria, Academic Publications Ltd., ISBN ISSN (Online): 1314-6084

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus